MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC REGISTRATION PROBE; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC REGISTRATION PROBE; INSTRUMENT, STEREOTAXIC
Model Number 9733446
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/12/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Analysis of the 9733446 found a damaged tool.As reported, one of the two latch pins had been pushed into the body of the probe.As a result, the mating tracker was not secure when it attached to the probe and could easily be pulled off.The probe was otherwise in good condition.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system while in a functional endoscopic sinus surgery (fess) procedure.It was reported that the piece that holds the instrument tracker seems to be pushed in or broken.Surgeon noticed that the instrument tracker was not staying on the registration probe when registering patient.The procedure was completed with the use of navigation.There was a delay of less than 1 hour.No known impact on patient outcome.

Brand Name
REGISTRATION PROBE
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8628411
Report Number1723170-2019-02514
Device Sequence Number16696157
Product Code HAW
UDI-Device Identifier00613994378538
UDI-Public00613994378538
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9733446
Device Catalogue Number9733446
Device Lot Number11602A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/03/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2017
Initial Report FDA Received Date05/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1